# SDR NWAA081779950

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 98,198 hours, 84,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE LAST FOUR ROWS OF COACH SEATS CABIN HAD FAILED.  MAINTENANCE RESEATED THE CONNECTOR FOR THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
